Notes on $\left(\sigma,\tau\right)$-derivations of Lie ideals in prime rings
Commun. Korean Math. Soc. 2012 Vol. 27, No. 3, 441-448
https://doi.org/10.4134/CKMS.2012.27.3.441
Printed September 1, 2012
\"{O}znur G\"{o}lba\c{s}\i and Seda O\u{g}uz
Cumhuriyet University, Cumhuriyet University
Abstract : Let $R$ be a prime ring with center $Z$ and characteristic different from two, $U$ a nonzero Lie ideal of $R$ such that $u^{2}\in U$ for all $u\in U$ and $d$ be a nonzero $\left( \sigma,\tau\right)$-derivation of $R.$ We prove the following results: (i) If $[d(u),u]_{\sigma,\tau}=0$ or $[d(u),u]_{\sigma,\tau}\in C_{\sigma,\tau}$ for all $u\in U,$ then $U\subseteq Z.$ (ii) If $a\in R$ and $[d(u),a]_{\sigma,\tau}=0$ for all $u\in U,$ then $U\subseteq Z$ or $a\in Z.$ (iii) If $d([u,v])=\pm\lbrack u,v]_{\sigma,\tau}$ for all $u\in U,$ then $U\subseteq Z$.
Keywords : derivations, Lie ideals, $\left( \sigma,\tau\right)$-derivations, centralizing mappings, prime rings
MSC numbers : 16W25, 16W10, 16U80
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd